UM  > 科技學院  > 數學系
Two-dimensional adaptive Fourier decomposition
Tao Qian
Source PublicationMathematical Methods in the Applied Sciences
ISSN10991476 01704214

One-dimensional adaptive Fourier decomposition, abbreviated as 1-D AFD, or AFD, is an adaptive representation of a physically realizable signal into a linear combination of parameterized Szegö and higher-order Szegö kernels of the context. In the present paper, we study multi-dimensional AFDs based on multivariate complex Hardy spaces theory. We proceed with two approaches of which one uses Product-TM Systems; and the other uses Product-Szegö Dictionaries. With the Product-TM Systems approach, we prove that at each selection of a pair of parameters, the maximal energy may be attained, and, accordingly, we prove the convergence. With the Product-Szegö dictionary approach, we show that pure greedy algorithm is applicable. We next introduce a new type of greedy algorithm, called Pre-orthogonal Greedy Algorithm (P-OGA). We prove its convergence and convergence rate estimation, allowing a weak-type version of P-OGA as well. The convergence rate estimation of the proposed P-OGA evidences its advantage over orthogonal greedy algorithm (OGA). In the last part, we analyze P-OGA in depth and introduce the concept P-OGA-Induced Complete Dictionary, abbreviated as Complete Dictionary. We show that with the Complete Dictionary P-OGA is applicable to the Hardy H space on 2-torus. Copyright © 2016 John Wiley & Sons, Ltd.

KeywordComplex Hardy Space Greedy Algorithm Induced Complete Dictionary Instantaneous Frequency Multiple Fourier Series Product-szegö Dictionary Product-tm System Rational Orthogonal System Several Complex Variables Signal Analysis Systems Identification Takenaka–malmquist System
URLView the original
Indexed BySCI
WOS Research AreaMathematics
WOS SubjectMathematics, Applied
WOS IDWOS:000378726800002
Fulltext Access
Citation statistics
Cited Times [WOS]:14   [WOS Record]     [Related Records in WOS]
Document TypeJournal article
Corresponding AuthorTao Qian
AffiliationDepartment of Mathematics, University of Macau, Macao, China
First Author AffilicationUniversity of Macau
Corresponding Author AffilicationUniversity of Macau
Recommended Citation
GB/T 7714
Tao Qian. Two-dimensional adaptive Fourier decomposition[J]. Mathematical Methods in the Applied Sciences,2016,39(10):2431-2448.
APA Tao Qian.(2016).Two-dimensional adaptive Fourier decomposition.Mathematical Methods in the Applied Sciences,39(10),2431-2448.
MLA Tao Qian."Two-dimensional adaptive Fourier decomposition".Mathematical Methods in the Applied Sciences 39.10(2016):2431-2448.
Related Services
Recommend this item
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Tao Qian]'s Articles
Baidu academic
Similar articles in Baidu academic
[Tao Qian]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Tao Qian]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.